09-05-2003, 05:44 PM #1
Heart palpitations at night - Winny/Tren
I am taking 75mg Tren ED/50mg Winstrol ED.
I have be doing a fair amount of cardio... usually 45 minutes 4 days a week. Often I will go to the 60 minute mark, sometimes even longer.
Not every night, but several nights, I wake up and feel my heart pounding. It is a steady beat, not irregular, but it is pounding. I wake up because of how hard it is beating. Granted, it is not beating as hard as when I do cardio, or anything like that, but is FAR excels any resting heart rate I have ever had.
I am a getting a little concerned. Not to mention that I have begun having visions of my heart as pumped as my muscles are after my workouts (those on a tren/winstrol cycle know what I mean). The funny thing is, it's not funny. My heart is a muscle. Shit! I am stressing out.
Someone... tell me something! Any expereinces or feedback would be helpful.
09-08-2003, 03:03 AM #2Member
- Join Date
- Feb 2003
- The Gym-aka my garage :-)
My heart did that on fina also. Check you BP 2-3 times a day. Once when you wake up, ect,ect.
I liked the strenth gains on fina, but twards the end I really started to hate it. It made me feel warn out. I couldn't even waterski without loosing my breath.
10-09-2003, 11:54 AM #3
Any one else have this expereince?
10-09-2003, 12:02 PM #4
Yes, I had it while on Winstrol and Test enan. I couldn't sleep because I could feel it pounding through the bed! It even felt like my heart would skip a beat. I went to the Dr. and I was OK, but don't take any chances. Get your BP checked and if it continues, see a doc.
10-09-2003, 01:34 PM #5
I had the same thing happen to me on fina/prop at 75mg ed of each. 45 min of cardio? I was lucky if I could get five while on the fina! I'd be laying on the floor gasping for breate if I pushed it to ten minutes!
10-09-2003, 07:28 PM #6
hey wait, i'm on tren right now (5 days in). whats with this "i'm outta breath on fina" thing? can yall clue me in? its weird, since i started, both me and my roommate have been sleeping a lot more (he's actually sleeping right now). i dunno what his problem is, but i'm on drugs...
10-09-2003, 07:53 PM #7
My heart was skipping beats when i was on 5, 10mg winny tabs a day as part of a much larger cycle, it stopped within days of stopping the win tabs. I would sit and take my pulse which was regular until I would feel my heart skip a beat in my chest, I first I didn't want to believe it was my heart, it was not till i was taking my radial pulse and I felt my heart skip and at the same time felt the flat skip in my pulse that I believed it was my heart, that was incredabaly scary feeling the flat spot in my pulse.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)